# SDR EISA20000199

- Difficulty date: November 4, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,007 hours, 51,215 cycles
- Engine: Pwa JT8D7B
- Engine time: 55,716 hours, 41,292 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 500705401
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Valve, Pwa
- Component part number: 714810
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST THRUST ON NR 1 ENGINE.  AIR TURNBACK TO (IND).  FOUND FUEL LINE LEAKING.  REMOVED AND REPLACED FUEL LINE, OPS CHECK GOOD IAW M/M 73-00.
